# SDR WWMA9700076

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348SB
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CARGO SMOKE LIGHT ILLUMINATED FOR A SECOND OR LESS SHORTLY AFTER THE CARGO DOOR WAS OPENED ON THE RAMP.  REPLACED BOTH CARGO SMOKE DETECTORS.
